CureZone   Log On   Join
Re: Mirena Side Effects, particularly acne...
 
MOMMY2GIRLS Views: 3,060
Published: 15 years ago
 
This is a reply to # 839,184

Re: Mirena Side Effects, particularly acne...


I have had the Mirena since January of 2005. I have that same type of Acne and very oily skin, along with other side effects. I have gained 60 lbs since having it inserted and abdominal pain, lower back pain, horrible moodiness and depression, painfully tender brests, no energy, nausiated all the time, headaches. I have not had a cycle since having the Mirena inserted. It is frustrating because my doctor made it sound like it was the best thing since sliced bread! Far from it.....

Am going to talk to doctor about getting it removed ASAP.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.625 sec, (1)